CONTENTS: SANKHYA Series A, Volume 60, Part 1, February 1998




Title: Kernel estimation for real-valued markov chains
Author(s): Krishna B. Athreya, Gregorio S. Atuncar
Series: A
Volume: 60
Part: 1
Page No.: 1--17
Year: 1998
AMS Subject Classification: 60J10, 62G07, 60J35
Paper in PDF  | Summary of Paper

Title: Minimax rates of density estimators for continuous time processes
Author(s): Denis Bosq
Series: A
Volume: 60
Part: 1
Page No.: 18--28
Year: 1998
AMS Subject Classification: 62C10
Paper in PDF  | Summary of Paper

Title: Remarks on bell's inequality for spin correlations
Author(s): K. Balasubramanian, J.C. Gupta, K.R. Parthasarathy
Series: A
Volume: 60
Part: 1
Page No.: 29--35
Year: 1998
AMS Subject Classification: 62H20
Paper in PDF  | Summary of Paper

Title: Characterization through moments of the residual life and conditional spacings
Author(s): J. Navarro, M. Franco, J.M. Ruiz
Series: A
Volume: 60
Part: 1
Page No.: 36--48
Year: 1998
AMS Subject Classification: 6.20E+11
Paper in PDF  | Summary of Paper

Title: A remark on measure preserving transformations on polish spaces and application to martingale preserving transformations
Author(s): Debashis Goswami
Series: A
Volume: 60
Part: 1
Page No.: 49--56
Year: 1998
AMS Subject Classification: 28D05
Paper in PDF  | Summary of Paper

Title: Uniform approximation for families of stochastic integrals
Author(s): B.L.S. Prakasa Rao, Herman Rubin
Series: A
Volume: 60
Part: 1
Page No.: 57--73
Year: 1998
AMS Subject Classification: 60H06
Paper in PDF  | Summary of Paper

Title: Breakdown properties of two projection based statistics
Author(s): Jian Zhang
Series: A
Volume: 60
Part: 1
Page No.: 74--89
Year: 1998
AMS Subject Classification: 62F35
Paper in PDF  | Summary of Paper

Title: Bayes estimation of dirichlet process parameter
Author(s): Jose G. Leite, Victor H. Salinas-Torres, Ram C. Tiwari, Jyoti N. Zalkikar
Series: A
Volume: 60
Part: 1
Page No.: 102--118
Year: 1998
AMS Subject Classification: 62G05, 62C10, 60G9
Paper in PDF  | Summary of Paper

Title: A small sample optimality property of the m.l.e.
Author(s): Yannis G. Yatracos
Series: A
Volume: 60
Part: 1
Page No.: 90--101
Year: 1998
AMS Subject Classification: 62A10, 62C99, 62F10
Paper in PDF  | Summary of Paper

Title: Sphering and its properties
Author(s): Guoying Li, Jian Zhang
Series: A
Volume: 60
Part: 1
Page No.: 119--133
Year: 1998
AMS Subject Classification: 62H99
Paper in PDF  | Summary of Paper

Title: Goodness of yates-rao procedure for recovery of interblock information
Author(s): C.G. Bhattacharya
Series: A
Volume: 60
Part: 1
Page No.: 134--144
Year: 1998
AMS Subject Classification: 62F10, 62K10, 62J10
Paper in PDF  | Summary of Paper

Title: On a characterization of the normal distribution by a property of order statistics
Author(s): Jian-Lun Xu
Series: A
Volume: 60
Part: 1
Page No.: 145--149
Year: 1998
AMS Subject Classification: 62E10, 62E15
Paper in PDF  | Summary of Paper